# SDR DALA13044435522

- Difficulty date: September 12, 2013
- Submitted: September 15, 2013
- Operation: Air carrier
- Aircraft: N522US
- Make and model: Boeing 757251
- Aircraft serial: 23616
- Aircraft time: 74,351 hours, 31,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 7 INCH LONG SCRATCH IN FUSELAGE APPOXIMATELY 12 INCHES AFT OF L3 COCKPIT WINDOW LOWER AFT CORNER AND 10 INCHES BELOW LAP SEAM.  BLENDED AND ACCOMPLISHED EDDY CURRENT.  WITHIN LIMITS AND OK FOR SERVICE IAW SRM 53-00-01. HFEC 51-00-17 NO CRACKS.
